# SDR AALA202310036479

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 33,475 hours, 6,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ASLE LIGHT INOPERATIVE ON SEAT ROW 22C. MAINTENANCE FOUND EMERGENCY LIGHT CONNECTOR WAS DISCONNECTED AND RE-CONNECTED IT PER AMM 33-51-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
